# SDR NOCA07112

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50656
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAILED TO TURN ON EXCEPT FOR THE 2 OVERWING LIGHT CHECK.  RESET BREAKERS AND CHARGED BATTERIES.  REMOVED AND REPLACED M738 BATTERY PACK.  RELAMPED RIGHT FORWARD DOOR GROUND ILLUMINATION EMERGENCY LIGHT.
